Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have chronic urticaria, taking Abmount and Hyxin, itching in fingers and palms, wounds leaking transparent liquid. Please help

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Dear Sir,
My name is XXXXXXX and I am suffering from cronic urticaria from last 6-7 years.
my treatment running at Post graduate institute, chandigarh, india. But I am not getting relief from
the medicines (i.e. abmount 10 and hyxin 25). Right now I am suffering from high itching problem in my fingers and palms. Also getting wounds due to high itching, which are leaking transparent liquid substance also. which is not going to be cured. So please help me.
Posted Tue, 10 Jul 2012 in Skin Hair and Nails
Answered by Dr. Ramesh M.Vachharajani 1 hour later

Thanks for writing in.

Chronic urticaria is very problematic long lasting condition. We speak of prevention here and to find a complete cure is difficult many a times. Allergies are usually the associated cause and finding your allergens is the most important in controlling your symptoms.

Let me suggest you a few common allergens: allergens may be XXXXXXX or external; a worm infestation; food allergy; cloth allergy; atmospheric pollen bodies may give rise to allergy or some cosmetic allergy like soap, talcum powder, duo spray, etc.

We can also find supper added skin infections associated with urticaria - such as scabies, bacterial or fungal infection, etc. Since you report weeping lesion (lesion associated with clear discharge), the aforementioned supper added infection also needs to be considered now.

I understand the suffering and difficulties faced by you due to chronic urticaria. As a complete cure is difficult, I suggest you to think of prevention from now. Discuss with your treating doctor about these and other possible allergens and this would be the first step towards management.
- Try to find out your allergens. Perhaps a dermatologist can help you find them for you. And once you find out the allergen, avoid that item and you will be alright.
- Go for stool test to rule out worms,
- Get your complete blood counts done to rule out Eosinophilia.
- Wash your hands and the lesions with clean water and avoid handling them with bare fingers. Also plan a visit to your current doctor and reveal the lesions. You might need a course of antibiotics or topical creams such as mupirocin.
- Meanwhile can continue with antihistamine.

Hope this helps. If you have any further query or clarification, please do not hesitate and ask.
I will be happy to help.

Above answer was peer-reviewed by
Follow-up: Have chronic urticaria, taking Abmount and Hyxin, itching in fingers and palms, wounds leaking transparent liquid. Please help 1 hour later
Dear Sir, thanks for your tips, I want to know that can i take delsone-40 tab, as by taking this my problem going solved before but my doctor restricted that medicine to use before. I also want to know that this problem is life taking or not.
Answered by Dr. Ramesh M.Vachharajani 21 minutes later

Thanks for writing back.

Delsone 40 mg is a steroid and in high doses to treat your problem of urticaria. Being a steroid, it is associated with plenty of side effects and hence it can only be taken under strict medical supervision.

You should never take Delsone 40. It should be taken only on prescription of your doctor.

If I were to be your treating doctor and if your condition warrant steroid, I would prefer to start you on a low dose starting with 5mg. So never go for self medicine of Delsone 40. Visit your current doctor for evaluation of weeping lesion. If your doctors feel right, a low dose can be started under strict supervision.

As I told you in my previous reply, steroid or other medical treatment can supplement the treatment. Proper control is dependent on you finding the allergens and avoiding it. So try to find out the cause and go for treatment.

Hope I have answered your query. Let me know if you need more clarifications.
If you do not have any further clarification, do close the discussion and review it.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor